Thursday, January 22, 2009

Too many thoughts

Things have not been good for a few days, maybe a week. I have been unable to stop thoughts they are bombarding me. Last week and before I enjoyed the energy, the entusiasm the alertness. Now I am tired. But it won't switch off. I have some thoughts. Thoughts I can't even write here, because I am not willing to share with some who may read, and not understand. I think I am confused unsure of what is real and what isn't. I think I may be insane. Because of my 'SECRET' my care coordinator is concerned. she says the thoughts in my head aren't rational and real. Today I stood on top of a multi-storey carpark looking down, wanting to jump not to kill myself but because in my head I think I am immortal and no one will believe until I proove it. I wanted to jump get up and walk off. I believ I would have.

I want the thoughts to slow down. But they don't. Nothing drowns them out not even loud music.

So I discussed with CC about going back on the Seroquel (quetiapine) which she thinks is a good idea. Stop things escalating.

Problem is I don't feel like me on them. I feel like a zombie. I don't have the thoughts because I have very little thoughts or reaction I just feel numb and spaced out. Also I don't actually feel I am ill. it's just the thoughts- they bombard me.

I don't know what to do. 2009 was going so well.

6 comments:

Lola Snow said...

Sorry to hear this Lareve, but try not to lose heart. It's great that you are still trusting your CC, that's a very smart move indeed. This is just a blip for you, things can be good again, this is just the route to the good bit. Thinking of you, stay safe

Lola x

Hannah said...

2009 can still go well for you, this is just a bump in the road, and although there are sure to be more, you will get through them. Keep talking and sharing your thoughts, most of all look after yourself through this dificult time.
My thoughts are with you,

Han xxx

Abysmal Musings said...

Ditto the last two comments. When it all gets gnarly it feels like it is all heading for some ultimate crunch and that can feel unbearable. It's worth trying to remember that often it can start to diffuse and drift away again.

Thinking of you too. D x

Jessica said...

Hang in there. Thinking of you.

2009 will continue to be well, once this phase is over. Don't lose heart.

colouredmind said...

I am really sorry that things are not going very well at the moment for you. 2009 does not have to be written off yet, we havnt even finished january, still eleven months for things to improve. Love Hannah X

Mandy said...

Hi Lareve

Sounds to me like you to have look at the pros and cons of the medication.

In my book I have to feel better (not as in fully recovered but better than before)by taking them.

Zombie states are not nice and there are plenty of people who do make a choice to be more zombied in order to survive. Is very much a personal choice.

I certainly can't offer you suggestions of other meds that might make you feel less zombied but there are plenty on the market so you could ask what others there are available to you and the differences in potential side effects. Just a thought.

Hugsx